Akzidentelle Lithiumintoxikation = Intoxication with lithium
JournalItem (Reviews, Editorials, Rezensionen, Urteilsanmerkungen etc. in einer wissenschaftlichen Zeitschrift)
 
ID 86243
Author(s) Bruggisser, M.
Author(s) at UniBasel Liechti, Matthias Emanuel
Year 2009
Title Akzidentelle Lithiumintoxikation = Intoxication with lithium
Journal Schweizerische Rundschau für Medizin Praxis
Volume 98
Number 13
Pages 685-90; quiz 691-2
Abstract We report a case of a 75-year-old male patient who presented to the emergency room with arterial hypotension and impaired vigilance. The patient was on lithium therapy due to mood disorder. One month earlier medication with a betablocker, a loop-diuretic and an ACE-inhibitor had been started due to heart failure. Findings at admission included renal insufficiency, pneumonia and a slightly increased serum level of lithium. Three days later his Glasgow Coma Scale Score was 7, he showed gaze deviation, increased muscle tonus and cloni. The patient fully recovered after volume substitution and normalization of his renal function. Diagnosis of chronic intoxication with lithium was made due to the clinical picture and after exclusion of neurological pathologies. The pharmacokinetic characteristics of lithium is described and the risk factors leading to lithium intoxication and treatment of intoxication are discussed.
ISSN/ISBN 0369-8394
edoc-URL http://edoc.unibas.ch/dok/A5251106
Full Text on edoc No
Digital Object Identifier DOI 10.1024/1661-8157.98.13.685
PubMed ID http://www.ncbi.nlm.nih.gov/pubmed/19551652
ISI-Number MEDLINE:19551652
Document type (ISI) Case ReportsJournal Article
Additional Information Note: Abstract/résumé engl./franz.
 
   

MCSS v5.8 PRO. 0.422 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
07/08/2020